JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMAL FAMILIES AND SHARED HOLOMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NORMAL FAMILIES AND SHARED HOLOMORPHIC FUNCTIONS
Lu, Feng;
  PDF(new window)
 Abstract
In this paper, we study the problem of normal families and deduce some results, which improve and generalize several related theorems obtained by Pang [7], Fang and Xu [3], L, Xu, and Yi [6]. Mean-while, some examples are given to show the sharpness of our results.
 Keywords
holomorphic function;normal family;Nevanlinna theory;Cauchy theorem;linear differential polynomial;
 Language
English
 Cited by
 References
1.
H. H. Chen and M. L. Fang, Shared values and normal families of meromorphic functions, J. Math. Anal. Appl. 260 (2001), no. 1, 124-132. crossref(new window)

2.
H. H. Chen and X. H. Hua, Normal families concerning shared values, Israel J. Math. 115 (2000), 355-362. crossref(new window)

3.
M. L. Fang and Y. Xu, Normal families of holomorphic functions and shared values, Israel J. Math. 129 (2002), 125-141. crossref(new window)

4.
M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions, Ann. Polon. Math. 80 (2003), 133-141. crossref(new window)

5.
J. Grahl and C. Meng, Entire functions sharing a polynomial with their derivatives and normal families, Analysis (Munich) 28 (2008), no. 1, 51-61.

6.
F. Lu, J. F. Xu, and H. X. Yi, Uniqueness theorems and normal families of entire functions and their derivatives, Ann. Polon. Math. 95 (2009), no. 1, 67-75. crossref(new window)

7.
X. C. Pang, Shared values and normal families, Analysis (Munich) 22 (2002), no. 2, 175-182.

8.
X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat. 38 (2000), no. 1, 171-282. crossref(new window)

9.
X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc. 32 (2000), no. 3, 325-331. crossref(new window)

10.
J. Schiff, Normal Families, Springer-Verlag, New York/Berlin, 1993.

11.
W. Schwick, Sharing values and normality, Arch. Math. (Basel) 59 (1992), no. 1, 50-54. crossref(new window)

12.
Y. Xu, Normality criteria concerning sharing values, Indian J. Pure Appl. Math. 30 (1999), no. 3, 287-293.

13.
Y. Xu and H. L. Qiu, An improvement of Montel's criterion, J. Math. Anal. Appl. 343 (2008), no. 2, 1075-1079. crossref(new window)

14.
L. Yang, Value Distribution Theory, Springer-Verlag & Science Press, Berlin, 1993.

15.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 2003.

16.
L. Zalcman, Normal families: New perspectives, Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 3, 215-230. crossref(new window)